I am taking roughly 180 brone out into 2 shots a weeks so roughly 80 Monday and Thursday. I also take 1/4 pill of arimidex each time I inject. What I notice is the day I am due for a shot I feel amazing and then the days after the shot I start going down hill feeling foggy headed and tired. So what I’ve been doing recently is not taking the shots so close together to enjoy those good days. What sign is that as to the day I need to inject and take my qrimidex I feel good? Do you think is cause my estrogen is too low and the arimidex is getting out of my system after day 3 or 4 or is it the other way around? The T levels are taping off and my stroganoff levels are not as high as the daya right after a shot. It’s been a year on TRT and I’m finding it hard to find an everyday feeling good. It’s so up and down.
Please any suggestions would be recommended. My dr is really cool not the most experience I feel but he is willing to let me take more or less of each until I find that right spot. So you all input I value greatly!!!
Thank you all!!!